Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 62, Pages 3921-3930
http://dx.doi.org/10.1155/S0161171203212059

Shields-Harary numbers of graphs with respect to continuous concave cost functions

Department of Discrete and Statistical Sciences, Auburn University, Auburn 36849, AL, USA

Received 6 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Holliday and Peter Johnson, “Shields-Harary numbers of graphs with respect to continuous concave cost functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3921-3930, 2003. doi:10.1155/S0161171203212059